# SDR 2008UALA05721

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 44,646 hours, 15,782 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 664700500A4D
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT.  RTFL.  POSSIBLE LGCIU INTERMITTANT SHORT AND PROX SENSORS 24GA,25GA OUT OF ADJUSTMENT.  REPLACED NR 1 LGCIU. ADJUSTED 24GA & 25GA NLG PROX SENSORS TARGET CLEARANCE. ACCMP FUNCTIONAL TEST NORMAL EXTENTION & RETRACTION OF NLG. OPS CHECK NORMAL.
